Bump on Bridge After Steroid Injection - 4 Months Post Op?
- Asked by lovalots1995
- 1 year ago
Im 16 and received a rhinoplasty about 4 months ago and was pretty happy with results.The swelling got really bad because i had "VERY thick skin" so i had to get an injection into my tip about a month ago. after the first week i was very happy with the results, but for the past few weeks i've been noticing a bump on the bridge and my nose really looks crooked. its also very hot here so my nose is sunburned as well and my nose has just gone wild. im starting to get called big nose again..
Cotricosteroid Injections After Rhinoplasty
Without physical evaluations, it is hard to determine the cause of the crooked look you have described.
Swelling subsides at a different pace even within the different areas of a given nose.
However, I recommend that you consult with your surgeon to have your nose examined in and out to make sure that there is nothing unusual about what you are experiencing.
Thank you for your inquiry and the best of luck to you.
Web reference: http://www.DrSajjadian.com
I recommend that you return to the clinic and have the area of concern evaluated and looked at so that you can sleep at night.
Recent Rhinoplasty Reviews
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.